# SDR HALA2015073005020

- Difficulty date: July 30, 2015
- Submitted: July 30, 2015
- Operation: Air carrier
- Aircraft: N380HA
- Make and model: Airbus A330-243
- Aircraft serial: 1104
- Aircraft time: 23,471 hours, 3,934 cycles
- System (JASC): 4930 · APU Engine Fuel and Control
- Part: Flow Divider
- Condition: Failed
- Location: Apu Fuel
- Stage of operation: CR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

APU INFLIGHT START, FL 410, OAT -61 UNSUCCESSFUL AFTER 3 ATTEMPTS.  REPLACED FLOW DIVIDER ASSEMBLY, FUEL FLOW DIVIDER AND DATA MEMORY MODULE IAW ER/A 538172-1.
